Jump to content
  • Sign Up
0
Dixiebell

Rx Side Effects

Rate this topic

Recommended Posts

My son is 8 and we have been going back and forth to his Dr. and a GI for about 3 mo. now to see what is causing his stomach pain. They have given us acid blockers, stomach coatings and miralax. The stomach pains started about the time he had ,what I think was, the flu. No vomiting, just stomach pain, headaches and he said his legs felt weird. He did have an ex-ray and blood work done. His Dr. wanted to have a celiac panel done, he said that it was normal. He was constipated though, apparently very constipated. We finally got in to see the GI and he also said that the blood tests looked normal but that the celiac tests were only 95% accurate. So he is still taking the acid blocker and the miralax. He is still having stomach pains on and off. The Dr. said we needed to wait about 3 more weeks to see if the acid blocker will help him. He also gave him a rx for a stomach relaxer, hyoscyamine, he has not taken this one yet. He said the next step would be an ultrasound. I do have a question, does anyone know if these meds cause pale stools? miralax or omeprazole. Thank you.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
0

×